Best $M$-Term Trigonometric Approximations of the Classes $B_{p,θ}^Ω$ of Functions of Many Variables

  • S. A. Stasyuk Ин-т математики НАН Украины, Киев

Abstract

We obtain exact order estimates for the best $M$-term trigonometric approximations of the classes $B_{p,θ}^Ω$ of functions of many variables in the space $L_{q, 1} < p < q < ∞, q > 2$.
Published
25.03.2002
How to Cite
Stasyuk, S. A. “Best $M$-Term Trigonometric Approximations of the Classes $B_{p,θ}^Ω$ of Functions of Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 54, no. 3, Mar. 2002, pp. 381-94, https://umj.imath.kiev.ua/index.php/umj/article/view/4074.
Section
Research articles